Some remarks on $rm II_1$-factors whose inner automorphism groups are open

Masatoshi Enomoto, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)345-347
Number of pages3
JournalMath. Japon.
Volume26
Issue number3
Publication statusPublished - 1981

Cite this

Some remarks on $rm II_1$-factors whose inner automorphism groups are open. / Enomoto, Masatoshi; Watatani, Yasuo.

In: Math. Japon., Vol. 26, No. 3, 1981, p. 345-347.

Research output: Contribution to journalArticle

Enomoto, M & Watatani, Y 1981, 'Some remarks on $rm II_1$-factors whose inner automorphism groups are open', Math. Japon., vol. 26, no. 3, pp. 345-347.
Enomoto, Masatoshi ; Watatani, Yasuo. / Some remarks on $rm II_1$-factors whose inner automorphism groups are open. In: Math. Japon. 1981 ; Vol. 26, No. 3. pp. 345-347.
@article{5f3ff220831b45ffbefdc2316fc444da,
title = "Some remarks on $rm II_1$-factors whose inner automorphism groups are open",
author = "Masatoshi Enomoto and Yasuo Watatani",
year = "1981",
language = "English",
volume = "26",
pages = "345--347",
journal = "Math. Japon.",
issn = "0025-5513",
number = "3",

}

TY - JOUR

T1 - Some remarks on $rm II_1$-factors whose inner automorphism groups are open

AU - Enomoto, Masatoshi

AU - Watatani, Yasuo

PY - 1981

Y1 - 1981

M3 - Article

VL - 26

SP - 345

EP - 347

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 3

ER -